# SDR SIMA201105404

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 22,239 hours, 20,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14000455405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND RIVET HOLES FOR FAIRLEAD AT FRAME 55 ELONGATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 55 IAW EO EM-53MR-1772.  THE AIRCRAFT WAS RETURNED TO SERVICE.
